# SDR WRLA20091114308

- Difficulty date: November 14, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- Engine: Pwa PW4462
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING OUTBOARD FLAP INBOARD AFT HINGE MOUNT HOLE CORROSION TOTAL:  3 EA.  IAW AMM 20-50-02-900-801 REV 65 REMOVED THE LT WING OUTBOARD FLAP INBOARD AFT HINGE.  SEND TO SHOP FOR REPAIR REF EGAT NRC U05182 J/C ATTACHING SHEET 070607.  IAW AMM 20-50-02-900-801 REV 65 REINSTALL THE LT WING OUTBOARD FLAP INBOARD AFT HINGE.
